Über das Rechnen mit Größen.

E. Roth-Desmeules

Elemente der Mathematik (1949)

  • Volume: 4, page 105-111
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Roth-Desmeules, E.. "Über das Rechnen mit Größen.." Elemente der Mathematik 4 (1949): 105-111. <http://eudml.org/doc/140517>.

author = {Roth-Desmeules, E.},
journal = {Elemente der Mathematik},
keywords = {Theoretical physics},
language = {ger},
pages = {105-111},
title = {Über das Rechnen mit Größen.},
url = {http://eudml.org/doc/140517},
volume = {4},
year = {1949},

AU - Roth-Desmeules, E.
TI - Über das Rechnen mit Größen.
JO - Elemente der Mathematik
PY - 1949
VL - 4
SP - 105
EP - 111
LA - ger
KW - Theoretical physics
UR - http://eudml.org/doc/140517
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.